# SDR SIMA20141019002

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 26,455 hours, 22,471 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE MOST RECENT SMOKE ON SHUTDOWN EVENT OCCURED 325 FH AFTER THE PREVIOUS EVENT, AND PER BLOCK 8 OF ETN-EM-79-015.  E1 SMOKING ON SHUTDOWN.  RESTORED TDMI 682T7917.
